# SDR UALA2012060103040

- Difficulty date: May 15, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 59,636 hours, 22,072 cycles
- Engine: Iae V2527A5
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON TO ENGINE LT AND RT SIDE MOUNT FITTING WEAR WAS BLENDED REF ECRA:5451-01086.  PERFORMED HFEC INSPECTION WITH NO DEFECTS FOUND.
